# SDR DALA1126729871

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 775 BL-0 VERTICAL SUPPORT ANGLE BELOW FLOOR CRACKED.  REMOVED AND INSTALLED 2EA SUPPORT ANGLE AND 1EA ATTACH ANGLE BRACKET IAW DC9 SRM 51-30-02 AND 51-30-5.  FABBED SUPPORT ANGLE P/N S2912538 EXTRUSION DRAWING 9923415 AND FABBED ATTACH BRACKET USING .025 2024-T3 DRAWING 9915523 IAW DC-9 SRM 51-10-2 AND 51-10-4.
